# SDR C2XA08SH085

- Difficulty date: June 18, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009610
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK IT WAS FOUND THAT THE RT AILERON PCA FITTING HAD MIGRATED HAT BUSHINGS.  THE HOLES WERE FOUND TO BE WORN OUT OF LIMITS AND WOULD NOT RETAIN THE BUSHINGS.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FITTING IAW CONTINENTAL EXPRESS EC5750-01177.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
